Alert archive / Missouri / River Flood Warnings in 2013
River Flood Warning 129, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at Jun 17, 2013, 12:11 PM CDT for Cooper County, Missouri. It took effect at Jun 17, 2013, 1:00 PM CDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2013, 12:11 PM CDT (17:11 UTC)
- In effect from
- Jun 17, 2013, 1:00 PM CDT
- Expired
- Jun 18, 2013, 4:57 AM CDT
- In force
- 16 hr
- Issued by
- NWS Kansas City, MO
- Flood severity
- Minor
County Cooper County, MO
The radar
The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Petite Saline Creek near Boonville (BONM7). The gauge peaked at 17.38 ft at Jun 17, 2013, 11:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 16 ft
- Moderate stage
- 19.5 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06909950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
516
WGUS43 KEAX 171711
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1211 PM CDT MON JUN 17 2013
...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
FLOOD WARNING FOR THE FOLLOWING RIVERS IN MISSOURI...
PETITE SALINE CREEK NEAR BOONVILLE AFFECTING COOPER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC053-181711-
/O.NEW.KEAX.FL.W.0129.130617T1800Z-130618T1800Z/
/BONM7.1.ER.130617T1800Z.130617T1800Z.130617T1800Z.UU/
1211 PM CDT MON JUN 17 2013
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A
* FLOOD WARNING FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL TUESDAY AFTERNOON.
* AT 11:30 AM MONDAY THE STAGE WAS 15.7 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
AFTERNOON.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 15.7 MON 11 AM 16.0 THIS AFTERNOON
$$3 follow-up statements
110
WGUS83 KEAX 172057
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
357 PM CDT MON JUN 17 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
PETITE SALINE CREEK NEAR BOONVILLE AFFECTING COOPER COUNTY.
SOUTH GRAND RIVER AT URICH AFFECTING BATES...CASS AND HENRY
COUNTIES.
GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON
AND LINN COUNTIES.
GRAND RIVER NEAR BRUNSWICK AFFECTING CARROLL AND CHARITON
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC033-041-115-117-182057-
/O.CON.KEAX.FL.W.0124.000000T0000Z-130620T1038Z/
/SNZM7.2.ER.130616T0806Z.130617T0545Z.130619T1038Z.NO/
357 PM CDT MON JUN 17 2013
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 3:45 PM MONDAY THE STAGE WAS 32.5 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
WEDNESDAY MORNING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 32.5 MON 04 PM 32.2 THIS EVENING
$$
MOC033-041-182057-
/O.CON.KEAX.FL.W.0126.130618T1200Z-130619T1800Z/
/BRNM7.1.ER.130618T1200Z.130618T1200Z.130618T1800Z.UU/
357 PM CDT MON JUN 17 2013
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR BRUNSWICK.
* FROM TUESDAY MORNING TO WEDNESDAY AFTERNOON.
* AT 7:26 AM MONDAY THE STAGE WAS 17.6 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE
TUESDAY MORNING.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST
BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE ABOUT 1
MILE WEST OF BRUNSWICK.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
BRUNSWICK 19 17.6 MON 07 AM 19.0 TUESDAY MORNING
$$
MOC053-182057-
/O.EXT.KEAX.FL.W.0129.000000T0000Z-130619T0300Z/
/BONM7.1.ER.130617T1800Z.130618T0000Z.130618T0300Z.UU/
357 PM CDT MON JUN 17 2013
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL TUESDAY EVENING.
* AT 3:30 PM MONDAY THE STAGE WAS 16.4 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.0 FEET BY THIS
EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 16.4 MON 03 PM 17.0 THIS EVENING
$$
MOC013-037-083-182057-
/O.EXT.KEAX.FL.W.0128.130618T0224Z-130619T0834Z/
/URHM7.1.ER.130618T0224Z.130618T0600Z.130618T0834Z.UU/
357 PM CDT MON JUN 17 2013
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* FROM THIS EVENING TO LATE TUESDAY NIGHT.
* AT 7:00 AM MONDAY THE STAGE WAS 18.4 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 24.3 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY TUESDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 18.4 MON 07 AM 24.3 EARLY TUESDAY MORNING
$$622
WGUS83 KEAX 180443
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1142 PM CDT MON JUN 17 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN
MISSOURI...
BIG CREEK AT BLAIRSTOWN AFFECTING CASS...HENRY AND JOHNSON COUNTIES.
GRAND RIVER NEAR SUMNER AFFECTING LIVINGSTON...CARROLL...CHARITON
AND LINN COUNTIES.
GRAND RIVER NEAR BRUNSWICK AFFECTING CARROLL AND CHARITON COUNTIES.
PETITE SALINE CREEK NEAR BOONVILLE AFFECTING COOPER COUNTY.
SOUTH GRAND RIVER AT URICH AFFECTING BATES...CASS AND HENRY
COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL
CARRY MOST VEHICLES AWAY. THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.
&&
MOC037-083-101-190442-
/O.EXT.KEAX.FL.W.0130.000000T0000Z-130620T1516Z/
/BLRM7.2.ER.130618T0706Z.130619T0000Z.130619T1516Z.UU/
1142 PM CDT MON JUN 17 2013
THE FLOOD WARNING CONTINUES FOR
THE BIG CREEK AT BLAIRSTOWN.
* UNTIL THURSDAY MORNING.
* AT 11:00 PM MONDAY THE STAGE WAS 18.9 FEET.
* FLOOD STAGE IS 20.0 FEET.
* MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY TUESDAY MORNING AND
CONTINUE TO RISE TO NEAR 23.1 FEET BY TUESDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY LATE WEDNESDAY MORNING.
* AT 23.0 FEET...FLOODING OCCURS AT THE WEST APPROACH TO THE N
HIGHWAY BRIDGE LOCATED 0.2 MILES WEST OF BLAIRSTOWN. FLOODING ALSO
OCCURS ACROSS B HIGHWAY NEAR BIG CREEK WHICH IS SEVERAL MILES
NORTHWEST OF BLAIRSTOWN.
* AT 20.0 FEET...THE WEST BANK OF THE CREEK BEGINS TO FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
BIG CREEK
BLAIRSTOWN 20 18.9 MON 11 PM 23.1 TUESDAY EVENING
$$
MOC033-041-115-117-190442-
/O.EXT.KEAX.FL.W.0124.000000T0000Z-130620T0113Z/
/SNZM7.2.ER.130616T0806Z.130617T0545Z.130619T0113Z.NO/
1142 PM CDT MON JUN 17 2013
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR SUMNER.
* UNTIL WEDNESDAY EVENING.
* AT 10:45 PM MONDAY THE STAGE WAS 31.4 FEET.
* FLOOD STAGE IS 26.0 FEET.
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 31.9 FEET BY
EARLY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
TUESDAY EVENING.
* AT 28.0 FEET...RURAL ROADS ARE UNDER WATER.
* AT 26.0 FEET...RURAL LAND ADJACENT TO THE RIVER IS FLOODED.
* AT 23.0 FEET...BOTTOMLAND 1 TO 2 MILES SOUTH OF THE GAGE BEGINS TO
FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
SUMNER 26 31.4 MON 11 PM 31.9 EARLY TUESDAY MORNING
$$
MOC033-041-190442-
/O.EXT.KEAX.FL.W.0126.130618T1200Z-130619T1200Z/
/BRNM7.1.ER.130618T1200Z.130618T1200Z.130618T1200Z.UU/
1142 PM CDT MON JUN 17 2013
THE FLOOD WARNING CONTINUES FOR
THE GRAND RIVER NEAR BRUNSWICK.
* FROM TUESDAY MORNING TO WEDNESDAY MORNING.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 19.0
FEET TUESDAY MORNING.
* AT 19.0 FEET...FLOODING OF LOW-LYING AREAS OCCURS ALONG THE WEST
BANK OF THE GRAND RIVER NEAR THE U.S. HIGHWAY 24 BRIDGE ABOUT 1
MILE WEST OF BRUNSWICK.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
GRAND RIVER
BRUNSWICK 19 19.0 TUESDAY MORNING
$$
MOC053-190442-
/O.EXT.KEAX.FL.W.0129.000000T0000Z-130619T0704Z/
/BONM7.1.ER.130617T1800Z.130618T0330Z.130618T0704Z.UU/
1142 PM CDT MON JUN 17 2013
THE FLOOD WARNING CONTINUES FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* UNTIL LATE TUESDAY NIGHT.
* AT 10:30 PM MONDAY THE STAGE WAS 17.3 FEET.
* FLOOD STAGE IS 16.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TUESDAY MORNING.
* AT 16.0 FEET...LOW LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 17.3 MON 10 PM 16.9 EARLY TUESDAY MORNING
$$
MOC013-037-083-190442-
/O.EXT.KEAX.FL.W.0128.000000T0000Z-130620T0834Z/
/URHM7.1.ER.130618T1200Z.130618T1800Z.130619T0834Z.UU/
1142 PM CDT MON JUN 17 2013
THE FLOOD WARNING CONTINUES FOR
THE SOUTH GRAND RIVER AT URICH.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 6:34 PM MONDAY THE STAGE WAS 22.0 FEET.
* FLOOD STAGE IS 24.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TUESDAY MORNING AND CONTINUE
TO RISE TO NEAR 24.6 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING.
* AT 24.0 FEET...FLOODING OCCURS ACROSS LOCATIONS WITHIN 0.5 TO 1.5
MILES OF THE RIVER. AREAS AFFECTED INCLUDE LOW LYING PASTURES ALONG
WITH CROPLAND AND SECONDARY ROADS.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
SOUTH GRAND RIVER
URICH 24 22.0 MON 07 PM 24.6 EARLY TUESDAY AFTERNOON
$$862
WGUS83 KEAX 180957
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
457 AM CDT TUE JUN 18 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...
PETITE SALINE CREEK NEAR BOONVILLE AFFECTING COOPER COUNTY.
&&
MOC053-181027-
/O.CAN.KEAX.FL.W.0129.000000T0000Z-130619T0704Z/
/BONM7.1.ER.130617T1800Z.130618T0400Z.130618T0848Z.UU/
457 AM CDT TUE JUN 18 2013
THE FLOOD WARNING IS CANCELLED FOR
THE PETITE SALINE CREEK NEAR BOONVILLE.
* AT 4:30 AM TUESDAY THE STAGE WAS 15.5 FEET.
* FLOOD STAGE IS 16.0 FEET.
* THE RIVER FELL BELOW FLOOD STAGE AT 3:48 AM TUESDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 9.5 FEET BY WEDNESDAY
MORNING.
&&
LATEST
LOCATION FS STAGE DAY/TIME FORECAST
PETITE SALINE CREEK
BOONVILLE 16 15.5 TUE 04 AM 14.2 THIS MORNING
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Jun 17, 5:48 AM CDT, 6 hours 23 minutes earlier.
Area forecast discussion, Jun 17, 5:48 AM CDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 548 AM CDT Mon Jun 17 2013 .SHORT TERM...(Today and Tonight) Issued at 352 AM CDT MON JUN 17 2013 Large convective system that developed over the High Plains late Sunday is now dropping into southeast KS and much of Oklahoma. Extensive stratiform region behind this MCS and weak shear are favorable for the development of an MCV over KS/OK...which may just enhance the initial vort max which initiated this convection. Radar loops tend to hint at a circulation developing near McPherson, KS. If an MCV does form over central KS, it is likely to slowly track east- southeastward into the MO Ozarks through early afternoon. Meanwhile a weak stationary boundary has positioned itself from near Emporia to Jefferson City, and this has been the focus for scattered thunderstorms early this morning thanks to a westward-propagating wave emanating from the Ozarks. This boundary may serve as a focus for additional convection through the morning and early afternoon especially if an MCV can become organized and enhance lift downshear. Weak shear should minimize any threat for strong storms, although locally heavy rainfall is a possibility especially south and southeast of Kansas City. Upper wave will drop southeast of the area this evening while weak high pressure builds in from the north. This will keep things dry through most of Wednesday while upper level ridging keeps temperatures close to average. There is a slight chance for thunderstorms over the western parts of the forecast area late Weds afternoon, though the better chances will likely hold off until after dark. .LONG TERM...(Wednesday Night through Sunday) Issued at 352 AM CDT MON JUN 17 2013 During the latter half of the week and into the weekend, a longwave ridge will gradually build across the central CONUS, decreasing the chance of precipitation and allowing temperatures to rise into the lower to mid 90s each afternoon. The best chance for thunderstorms during the period is Wednesday night, as a shortwave trough slides down the ridge across central Missouri. Afterward, the ridge will build into the region and keep most precipitation off to our north and northeast, although cold- pool interactions or any southward deviation of the forecast pattern could allow some precipitation in northern Missouri. As is typical of this season, any thunderstorm chances will be slightly better during the nighttime hours. Models hint that the ridge may begin to break down and shift eastward by the end of the period, which may allow for a better chance of thunderstorms throughout the CWA by late Sunday or Monday. Southerly low-level winds and a decent gulf connection will result in dewpoint temperatures in the upper 60s to mid 70s through much of the period, which will combine with high temperatures in the 90s to result in heat concerns for the end of the week into the weekend. Heat indices in the 100-105 F range are not out of the question for Friday through Sunday, and conditions will continue to be monitored for heat advisory potential. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday Morning) Issued at 550 AM CDT MON JUN 17 2013 Weak low pressure developed in the wake of last night's thunderstorms and can be seen on radar slowly rotating near Wichita. This feature will gradually push east-southeast into southeast KS and southwest MO through the early afternoon. Best chances for thunderstorms will be ahead of this feature across SZL-JEF corridor and points south. However, additional scattered storms are developing further north near TOP and MCI near a weak boundary, and this activity could persist for another few hours until the low passes to the south. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && SHORT TERM...Hawblitzel LONG TERM...Laflin AVIATION...Hawblitzel
Hazardous weather outlook, Jun 17, 4:52 AM CDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 452 AM CDT MON JUN 17 2013 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-181000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 452 AM CDT MON JUN 17 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE TODAY ACROSS AREAS SOUTH OF HIGHWAY 36. SOME OF THESE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...ESPECIALLY SOUTH OF HIGHWAY 50. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE LATE WEDNESDAY NIGHT THROUGH FRIDAY AFTERNOON. THE RISK FOR SEVERE WEATHER DURING THIS PERIOD IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...ALTHOUGH RAINFALL REPORTS ARE APPRECIATED. HAWBLITZEL
In the hours before
Local storm report, Jun 17, 11:51 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1151 AM CDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND DMG 15 N MEADVILLE 40.00N 93.30W
06/15/2013 LINN MO PUBLIC
DELAYED REPORT. EAST OF HIGHWAY 139 OFF HIGHWAY D. POLE
BARN BLOWN APART AND SEVERAL LARGE TREES EITHER SNAPPED
OR BLOWN DOWN. ALSO HAD SEVERAL 8 INCH DIAMTER LIMBS
SNAPPED. TIME IS ESTIMATED.
&&
CDBThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:45 AM CDT | River Flood Warning | EAX | Carroll, Chariton | 25 hr |
| Jun 17, 9:34 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 6 hr |
| Jun 17, 9:34 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 35 hr |
| Jun 17, 2:54 PM CDT | Areal Flood Advisory | EAX | Cass, Jackson, Johnson, Lafayette, Pettis, Saline | 4 hr |
Nearby
River Flood Warnings in Missouri, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.